# SDR ASAA2017040820396

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 36,972 hours, 10,891 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 4739574
- Part serial: 6705K
- Condition: Faulted
- Location: Cargo Bay
- Part time: 14,429 hours, 6,685 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  DISCHARGED LIGHT ILLUMINATED ON FIRE PANEL. TESTED NORMAL.   LIGHT EVENTUALLY WENT OUT. ACFT GROUNDED.  REPLACED THE NR 1 CARGO FIRE BOTTLE.
